# SDR 8EKA20140124002

- Difficulty date: November 5, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 21,290 hours, 22,531 cycles
- Engine: Garrtt TPE33110R
- Engine time: 6,597 hours, 8,334 cycles
- Propeller: Hartzl HCB4M
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stringer
- Condition: Cracked
- Location: Cargo Door
- Component: Cargo Door, Casa
- Component part number: 212235001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON & IN THE VICINITY OF THE AFT UPPER DOOR WERE FOUND.  ON 22-NOV-13 5 CRACKS WERE REPAIRED IAW THE SRM.  THE ACFT WAS FLOWN UNTIL 27-NOV-13 WHEN THE DOM BECAME AWARE OF THE CRACKS, UPON READING THE E-MAIL & THEN PULLED THE ACFT OUT OF SERVICE.  THIS E-MAIL WAS RESPONDED TO ON 2-DEC-13.
